# SDR CA960524011

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601023
- Condition: Failed
- Location: Nr 2 Start/Gen
- Part time: 8,010 hours
- Component: Lucas, 23088002A
- Stage of operation: IN
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) #2 DC GENERATOR CAUTION LIGHT ON. UNABLE TO RESET. STARTER GENERATOR REPLACED. BEARING SUFFERED PREMATURE FAILURE.
